# SDR CALA0500286

- Difficulty date: August 29, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N23657
- Make and model: Boeing 737524
- Aircraft serial: 28918
- Aircraft time: 19,513 hours, 10,114 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Trunnion Pin
- Part number: 654611325
- Part serial: 2200
- Condition: Fractured
- Location: Rt Mlg
- Part time: 19,513 hours, 10,114 cycles
- Component: Mlg
- Component part number: 65917001222
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A LOUD NOISE UPON LANDING AT ORD.  INSPECTION BY MAINTENANCE FOUND THE RT MLG TRUNNION PIN FRACTURED.  THE RT MLG WAS REMOVED AND REPLACED.  AN FCD WAS ISSUED TO INSPECT THE REMAINDER OF THE FLEET.
